# SDR UIEA2020052101101

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,675 hours, 17,980 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Boot
- Part number: BCREF113316
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND ON FLEX DOOR FOR APU DISCHARGE DUCT( REMOVED AND REPLACED FLEX BOOT ON APU DISCHARGED DUCT IAW AMM 49-51-01.  )
